Deformations of a strongly pseudo-convex domain of complex dimension ≥ 4

Kimio Miyajima

Banach Center Publications (1995)

  • Volume: 31, Issue: 1, page 275-280
  • ISSN: 0137-6934

How to cite


Miyajima, Kimio. "Deformations of a strongly pseudo-convex domain of complex dimension ≥ 4." Banach Center Publications 31.1 (1995): 275-280. <>.

author = {Miyajima, Kimio},
journal = {Banach Center Publications},
keywords = {versal deformation; tangent cohomology; pseudo-convex domain},
language = {eng},
number = {1},
pages = {275-280},
title = {Deformations of a strongly pseudo-convex domain of complex dimension ≥ 4},
url = {},
volume = {31},
year = {1995},

AU - Miyajima, Kimio
TI - Deformations of a strongly pseudo-convex domain of complex dimension ≥ 4
JO - Banach Center Publications
PY - 1995
VL - 31
IS - 1
SP - 275
EP - 280
LA - eng
KW - versal deformation; tangent cohomology; pseudo-convex domain
UR -
ER -


  1. [Ak1] T. Akahori, The new Neumann operator associated with deformations of strongly pseudo-convex domains and its applications to deformation theory, Invent. Math. 68 (1982), 317-352. Zbl0575.32021
  2. [Ak2] T. Akahori, A criterion for the Neumann type problem over a differential complex on a strongly pseudo-convex domain, Math. Ann. 264 (1983), 525-535. Zbl0563.32009
  3. [B-K] J. Bingener and S. Kosarew, Lokale Modulräume in der analytischen Geometrie, Aspects of Math., D2, D3, Vieweg-Verlag, Braunschweig, 1987. 
  4. [B-S-W] D. Burns, S. Schnider and R. O. Wells, Deformations of strictly pseudo-convex domains, Invent. Math. 46 (1978), 237-253. 
  5. [E] H. von Essen, Nonflat deformations of modules and isolated singularities, Math. Ann. 287 (1990), 413-427. Zbl0707.14002
  6. [Fl] H. Flenner, Ein Kriterium für die Offenheit der Versalität, Math. Z. 178 (1981), 449-473. Zbl0453.14002
  7. [G] A. Galligo, Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier (Grenoble) 29 (1979), 107-184. Zbl0412.32011
  8. [M1] K. Miyajima, Deformations of a complex manifold neear a strongly pseudo-convex real hypersurface and a realization of Kuranishi family of strongly pseudo-convex CR structures, Math. Z. 205 (1990), 593-602. Zbl0693.32011
  9. [M2] K. Miyajima, Kuranishi family of strongly pseudo-convex domains, Osaka Math. J., to appear. 
  10. [M3] K. Miyajima, in preparation. 
  11. [N] S. Nakano, Vanishing theeorems for weakly 1-complete manifolds, II, Publ. R.I.M.S. Kyoto Univ. 10 (1974), 101-110. Zbl0298.32019
  12. [O] T. Ohsawa, A reduction theorem for cohomology groups of very strongly q-convex Kähler manifolds, Invent. Math. 63 (1981), 335-354. Zbl0457.32007
  13. [Sch] M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208-222. Zbl0167.49503
  14. [Si] Y.-T. Siu, The 1-convex generalization of Grauert's direct image theorem, Math. Ann. 190 (1971), 203-214. Zbl0197.36101
  15. [Sp1] K. Spallek, Differenzierbare und holomorphe Funktionen auf analytischen Mengen, Math. Ann. 161 (1965), 143-162. 
  16. [Sp2] K. Spallek, Zum Satz von Osgood und Hartogs für analytische Moduln. II, Math. Ann. 182 (1969), 77-94. Zbl0172.10501
  17. [Ti] C. Tian, Smoothness of the universal deformation space of compact Calabi-Yau manifolds and its Petersson-Weil metric, in: Mathematical Aspects of String Theory, S. T. Yau (ed.), World Scientific, 1987, 629-646. 
  18. [To] A. N. Todorov, The Weil-Petersson geometry of the moduli space of SU(≥ 3) (Calabi-Yau) manifolds I, Comm. Math. Phys. 126 (1989), 325-346. Zbl0688.53030

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.